MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,URETHRAL,VINYL,FEMALE,6",12FR

MEDLINE INDUSTRIES, LP; CATHETER,URETHRAL,VINYL,FEMALE,6",12FR
Catalog Number DYND10702
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient experienced a urinary tract infection and was treated with antibiotics.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a urinary tract infection and was treated with antibiotics.

Common Device Name
CATHETER,URETHRAL,VINYL,FEMALE,6",12FR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23051659
Report Number1417592-2025-00474
Device Sequence Number9741284
Product Code EZD
UDI-Device Identifier10080196846733
UDI-Public10080196846733
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND10702
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown